RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1998, Number 5, Pages 35–42 (Mi ivm416)  

Rational interpolation processes on two intervals

A. L. Lukashov

Saratov State University named after N. G. Chernyshevsky

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1998, 42:5, 33–40

Bibliographic databases:
UDC: 517.518
Received: 25.07.1997

Citation: A. L. Lukashov, “Rational interpolation processes on two intervals”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, no. 5, 35–42; Russian Math. (Iz. VUZ), 42:5 (1998), 33–40

Citation in format AMSBIB
\Bibitem{Luk98}
\by A.~L.~Lukashov
\paper Rational interpolation processes on two intervals
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1998
\issue 5
\pages 35--42
\mathnet{http://mi.mathnet.ru/ivm416}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1639170}
\elib{http://elibrary.ru/item.asp?id=9084784}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1998
\vol 42
\issue 5
\pages 33--40


Linking options:
  • http://mi.mathnet.ru/eng/ivm416
  • http://mi.mathnet.ru/eng/ivm/y1998/i5/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:158
    Full text:63
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019